Fumaderm and nausea
#1
Hi guys.I am on Fumaderm 120x5 tablets daily.I have severe nausea. I just start to see slight improvement on my skin but it is not that great yet. I don't know what to do because next week I have to increased to 6 tabs a day and if still don't see my skin better,Should I stopped or give it a chance little bit longer if I can manage the nausea?
Quote
#2
Hello Sophia I can't help but I'm sure the DMF gang will soon be around.

I just wanted to let you know I have moved your post to this thread as it will get found better that way.

Welcome to Psoriasis Club by the way.  Wave

Regards.

Fred.
Quote
#3
(Sat-04-03-2017, 15:36 PM)Fred Wrote:

[To see links please register here]

Hello Sophia I can't help but I'm sure the DMF gang will soon be around.

I just wanted to let you know I have moved your post to this thread as it will get found better that way.

Welcome to Psoriasis Club by the way.  Wave

Regards.

Fred.

Thanks a lot I am little confuse here!
Quote
#4
(Sat-04-03-2017, 15:57 PM)Sophia Wrote:

[To see links please register here]

Thanks a lot I am little confuse here!

No problem, if you get stuck just shout out.
Quote
#5
(Sat-04-03-2017, 15:20 PM)Sophia Wrote:

[To see links please register here]

Hi guys.I am on Fumaderm 120x5 tablets daily.I have severe nausea. I just start to see slight improvement on my skin but it is not that great yet. I don't know what to do because next week I have to increased to 6 tabs a day and if still don't see my skin better,Should I stopped or give it a chance little bit longer if I can manage the nausea?

Hi Sophia  Welcome to the club....I hope you enjoy your time with us here, I'm also on Fumaderm and have been virtually clear of psoriasis for around 5 years on it.
If you're on 5 tablets a day, does that mean you had 6 weeks on Fumaderm initial and have built up weekly
Then 5 weeks on full strength Fumaderm
If you are experiencing nausea don't increase the dose ...it's not important to increase at a set period.stay on 5 for another week and see how it goes

Are you taking your tablets with lots of fluid and with meals ......it helps with the side effects if you are

Any questions I'm happy to answer
Jim
Quote
#6
Yes I was on Fumaderm Intial first and then after I finished I stared Fumaderm forte by increasing it every week . I didn't had side effects except occasional hot flushes.My severe nausea started this week .I am just really worry if medicine will work for me at all may be I just need to be more patient with it and give more time. I am taking a lot of fluids,I wanted ask are you on any special diet?
Quote
#7
(Sat-04-03-2017, 19:34 PM)Sophia Wrote:

[To see links please register here]

Yes I was on Fumaderm Intial first and then after I finished I stared Fumaderm forte by increasing it every week . I didn't had side effects except occasional hot flushes.My severe nausea started this week .I am just really worry if medicine will work for me at all may be I just need to be more patient with it and give more time. I am taking a lot of fluids,I wanted ask are you on any special diet?

No Sophia I eat whatever I fancy and drink whatever I like as well, it will take time to work, it's a slow worker but if it works and I think it will if you can tough out the side effects, never take them without food either
I would say cut back by a tablet ( but that's just my opinion) let your body get more used to the higher dose......before going further ....but if you're tolerating it, do stick with it ....when it works it should give long term clearance, like I have....
The fact you are having a strong reaction is usually a sign it's beginning to work....some people get clear without getting to the maximum dose ....
Try to stay positive ....and keep coming back, and tell us if the nausea calms down ....
Jim
Quote
#8
Thank you so much for the advices .I will update,for now I will try to stick on it.Because I gave a lot of hopes to that medicine ,and because I live in US I had some difficult time to get it .
Quote
#9
(Sat-04-03-2017, 20:10 PM)Sophia Wrote:

[To see links please register here]

Thank you so much for the advices .I will update,for now I will try to stick on it.Because I gave a lot of hopes to that medicine ,and because I live in US I had some difficult time to get it .

Ooooh I didn't realise you were in the US ....that's very interesting ...do you mind me asking how you managed to get Fumaderm. I'm glad you have got it...I only know one other on Fumaderm in America so it's good to know it's possible Thumb
Quote
#10
Actually originally I am from Bulgaria and I used to see a dermatologist over there ,she wrote me a script and I send it to this online pharmacy in Switzerland and they shipped to me. I am doing my blood work every other week.
Quote


Possibly Related Threads…
Thread Author Replies Views Last Post
  Fumaderm and Flushing??? Meee81 18 29,082 Wed-19-09-2018, 09:58 AM
Last Post: Bill
  Fumaderm and blood tests Vincent 8 15,284 Thu-01-06-2017, 02:17 AM
Last Post: Vincent
  Fumaderm and hormone injections jiml 287 513,357 Tue-15-11-2016, 21:28 PM
Last Post: jiml
  fumaderm and low blood count moggy 13 21,594 Sat-14-05-2016, 10:17 AM
Last Post: jiml
  Fumaderm and kidney problems krug22 55 85,336 Wed-27-04-2016, 16:39 PM
Last Post: Caroline



Users browsing this thread: 1 Guest(s)